# SDR DALA2025012800674

- Difficulty date: January 25, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 74,017 hours, 29,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0778907) CORROSION ON SEAT TRACK LH OUTBD (LBL 45.5) ON STA 520 AT PASSENGER CABIN. SEAT TRACK LH OUTBD (LBL 45.5) ON STA 520 AT PASSENGER CABIN WAS REPLACED PER B737- 800 SRM 51-40-02-0G.
